Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Dizziness, pins and needles in arms and legs. Brain CT and chest x-ray clear. Have PCOS. Due to being overweight and smoking?

Hello, I m a 26yr old female. I am over weight and a smoker. I THINK I have an anxiety problem because I get so paranoid I ll get a migraine (I have not ever had one) that I don t want to leave the house. Anyway, for almost three years I have had dizzy spells. I suddenly get dizzy mostly in the afternoons but can occur anytime. I do not feel like the room is spinning, just my head. I get lightheaded, or a very heavy headed feel. I get pins and needles in arms and legs very quickly and sometimes get a tingly feeling in bizarre places like one cheek. I constantly yawn and have had a brain ct and chest X-ray which were both clear. I have been diagnosed with pcos and am not taking anything for that. Is it my weight and smoking? Or could there e something more sinister?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

From your description, it appear that you probably have generalized anxiety disorder and agoraphobia. In anxiety tests reports are usually normal.

Anxious patient frequently have dizziness, tingling/numbness and headache. Considering your symptom severity, it is better to meet psychiatrist early.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor